Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Cyclic injective modules of full linear rings


Author: B. L. Osofsky
Journal: Proc. Amer. Math. Soc. 17 (1966), 247-253
MSC: Primary 16.40
DOI: https://doi.org/10.1090/S0002-9939-1966-0190190-0
MathSciNet review: 0190190
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. Baer, Abelian groups that are direct summands of every containing abelian group, Bull. Amer. Math. Soc. 46 (1940), 800-806. MR 0002886 (2:126i)
  • [2] H. Cartan and S. Eilenberg, Homological algebra, Princeton Univ. Press, Princeton, N. J., 1956. MR 0077480 (17:1040e)
  • [3] B. Eckmann and A. Schopf, Über injektive Moduln, Arch. Math. 4 (1953), 75-78. MR 0055978 (15:5d)
  • [4] N. Jacobson, The structure of rings, Amer. Math. Soc. Colloq. Publ. Vol. 37, Amer. Math. Soc., Providence, R. I., 1956. MR 0081264 (18:373d)
  • [5] R. E. Johnson and E. T. Wong, Self-injective rings, Canad. Math. Bull. 2 (1959), 167-174. MR 0106922 (21:5652)
  • [6] B. L. Osofsky, Rings all of whose finitely generated modules are injective, Pacific J. Math. 14 (1964), 645-650. MR 0161886 (28:5090)
  • [7] A. Tarski, Sur la décomposition des ensembles en sous-ensembles presque disjoints, Fund. Math. 12 (1928), 188-205.
  • [8] J. von Neumann, On regular rings, Proc. Nat. Acad. Sci. U. S. A. 22 (1936), 707-713.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 16.40

Retrieve articles in all journals with MSC: 16.40


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1966-0190190-0
Article copyright: © Copyright 1966 American Mathematical Society

American Mathematical Society